# SDR 2019F00205

- Difficulty date: May 15, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800099
- Aircraft time: 11,286 hours, 7,506 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 69213409
- Condition: Cracked
- Location: Zone 500
- Part time: 11,286 hours, 7,506 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING FAIRING TRIM CRACK REPAIR RFTS-103325 REV 0 DATED MAY 15, 2019.
